# SDR USAA001014

- Difficulty date: July 20, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Part time: 30,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CHORD CORRODED 3 INCHES BY 24 INCHES, AFT ENTRY DOOR SILL.  INSTALLED NEW Z-ANGLE PER SRM 51-10-02.  (M)
